EconPapers    
Economics at your fingertips  
 

Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation

Irena Rachůnková and Lukáš Rachůnek

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

Singular differential equation ( ð ‘ ( ð ‘¡ ) ð ‘¢ î…ž ) î…ž = ð ‘ ( ð ‘¡ ) ð ‘“ ( ð ‘¢ ) is investigated. Here ð ‘“ is Lipschitz continuous on ℝ and has at least two zeros 0 and ð ¿ > 0 . The function ð ‘ is continuous on [0,∞) and has a positive continuous derivative on (0,∞) and ð ‘ ( 0 ) = 0 . An asymptotic formula for oscillatory solutions is derived.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/981401.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/981401.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:981401

DOI: 10.1155/2011/981401

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:981401